CSN Login
Members Online: 9

You are here

Headache

lv2scrap
Posts: 44
Joined: Jul 2007

My dad developed a headache and he never has headaches. He's been extremely tired for 4 days now. He is stage iv. His pet ct from Nov. 1 came back with improvement. Can things change that quickly?

Your advice is so appreciated....
Sue

sladich's picture
sladich
Posts: 430
Joined: May 2007

I use to get headaches from the steroids (premed stuff). I'm also a person that never got headaches. Is your Dad currently on chemo?

Debbie

lv2scrap
Posts: 44
Joined: Jul 2007

Hi Debbie,
Yes, he is on chemo. He got is last infusion 1 1/2 weeks ago. He didn't get the 5fu because he reacted to the chemo. The doctor thinks it was just a fluke. He was okay about 2 days after and now he is very tired and starting to get pain in his ribs. He wants to wait and talk to the doctor tomorrow. I called the on call doc and he said it was okay to wait. I am so stressed and worried. Thanks for the input.

~Sue

rmap59
Posts: 266
Joined: Jun 2007

Hi Sue,
Chemo does really weird things to you. I am on oxaliplatin like your Dad and before I never had headaches but had the worst headache after infusion that I could imagine, plus very sensitive to cold things, and neuropathy in my legs which causes pain and numbness. This drug is not easy to take. Anything that you are worried about you should contact your Dad's oncologist or let him so he can tell them exactly what's happening. My side effects are so bad I have been going to an accupunturist, which for me has helped with headache and neuropathy, it is expensive but the only way I could get through the chemo so worth it to me. Hope your Dad feels better and yes things can change quickly.

Robin

goldfinch's picture
goldfinch
Posts: 737
Joined: Oct 2003

I never had headaches either. I would definitely mention it to the doc. That was one of my symptoms for brain mets. I'm sure that's not what it is, but I'd feel better if I checked it out.
Mary

lv2scrap
Posts: 44
Joined: Jul 2007

Thank you all for your input. I pray that tomorrow will be a better day.

~Sue

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Hi Sue,
I don't have answers for you about the headaches but I will keep you and your dad in my thoughts and prayers. Hopefully it is reactionfrom the chemo. Audrey

Subscribe to Comments for "Headache"